Nuclear spaces of maximal diametral dimension
Compositio Mathematica, Volume 26 (1973) no. 3, pp. 303-308.
@article{CM_1973__26_3_303_0,
     author = {Fenske, Christian and Schock, Eberhard},
     title = {Nuclear spaces of maximal diametral dimension},
     journal = {Compositio Mathematica},
     pages = {303--308},
     publisher = {Noordhoff International Publishing},
     volume = {26},
     number = {3},
     year = {1973},
     mrnumber = {330989},
     zbl = {0262.46013},
     language = {en},
     url = {http://www.numdam.org/item/CM_1973__26_3_303_0/}
}
TY  - JOUR
AU  - Fenske, Christian
AU  - Schock, Eberhard
TI  - Nuclear spaces of maximal diametral dimension
JO  - Compositio Mathematica
PY  - 1973
SP  - 303
EP  - 308
VL  - 26
IS  - 3
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1973__26_3_303_0/
LA  - en
ID  - CM_1973__26_3_303_0
ER  - 
%0 Journal Article
%A Fenske, Christian
%A Schock, Eberhard
%T Nuclear spaces of maximal diametral dimension
%J Compositio Mathematica
%D 1973
%P 303-308
%V 26
%N 3
%I Noordhoff International Publishing
%U http://www.numdam.org/item/CM_1973__26_3_303_0/
%G en
%F CM_1973__26_3_303_0
Fenske, Christian; Schock, Eberhard. Nuclear spaces of maximal diametral dimension. Compositio Mathematica, Volume 26 (1973) no. 3, pp. 303-308. http://www.numdam.org/item/CM_1973__26_3_303_0/

C. Bessaga, A. Pełczyński and S. Rolewicz [1] On diametral approximative dimension and linear homogeneity of F-spaces, Bull. Acad. Polon. Sci. 9 (1961) 677-683. | Zbl

J. Diestel, S.A. Morris and S.A. Saxon [2] Varieties of locally convex topological vector spaces, Bull. AMS 77 (1971) 799-803. | MR | Zbl

A. Grothendieck [3] Produits tensoriels topologiques et espaces nucléaires, Memoirs AMS 16 (1955) | MR | Zbl

J. Horvath [4] Topological vector spaces and distributions, Addison-Wesley, Reading, Mass., 1966 | MR | Zbl

A. Martineau [5] Sur une propriété universelle de l'espace des distributions de M. Schwartz, C. R. Acad. Sci. Paris, 259 (1964) 3162-3164. | MR | Zbl

B. Rosenberger [6] ⊘-nukleare Räume, Math. Nachr. 52 (1972) 147-160. | Zbl